| Model Number |
MMT-723RNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called to report that the insulin pump has a blank display.Customer's blood glucose reading at the time of the incident was not included in the report.Customer reported that the issue remained unresolved after the battery was changed.Product is not expected to return.